The Michigan Mathematical Journal

The Michigan Mathematical Journal is published by the Department of Mathematics at The University of Michigan and endeavors to publish significant research articles in all areas of mathematics.

Top downloads over the last seven days

The volume of a small geodesic ball of a Riemannian manifold.Alfred GrayVolume 20, Issue 4 (1974)
The Mathematics of Donald Gordon HigmanEiichi Bannai, Jr., Robert L. Griess, Cheryl E. Praeger, and Leonard ScottVolume 58, Issue 1 (2009)
On matrices of trace zeros.A. A. Albert and Benjamin MuckenhouptVolume 4, Issue 1 (1957)
Bounded continuous functions on a locally compact space.R. Creighton BuckVolume 5, Issue 2 (1958)
A convenient category of topological spaces.N. E. SteenrodVolume 14, Issue 2 (1967)
  • ISSN: 0026-2285 (print), 1945-2365 (electronic)
  • Publisher: University of Michigan, Department of Mathematics
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1952 --
  • Access: Articles older than 5 years are open
  • Euclid URL: